# SDR USAA960189

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 767
- Part time: 39,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING DROP IN VISUAL INSPECTION, FOUND .125 INCH CRACK IN EACH OF 2 CLIPS BS 767 AT STRINGER 5L AND STRINGER 10L, STRINGER TIE CLIPS.  REPAIRED PER EO 5393G227.  MODIFIED PART NR 69-35352-14.  (M)
